# SDR CALA2019020400207

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 54,716 hours, 23,734 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

ON T/O GEN 2 FAULT ALSO TR2 FAULT ABLE TO GET GEN 2 BACK ON LINE AFTER GEAR DOWN LOST GEN PER AMM 24-21-51-000-010-A, STARTED REMOVAL OF NR 2 ENGINE IDG UP TO STEP 4C. REMOVED AND REPLACED THE NR 2 ENGINE GENERATOR IAW AMM 24-21-51 OPS AND LEAK CHK GOOD ITEM REMAINS OPEN DUE TO FURTHER T/S REQUEST PER TOMC. ROTABLE PARTS CHANGE WAS INDICATED - TT 1183441 SN OFF 0617 GENERATOR, INTE  OFF 31-2411-9-0001 0617 ON 31-2411-9-0001 0377 ACP TSM 24-30-00-810-802-A FOR TR2 FAULT NO FAULTS FOUND REMOVED AND REPLACED TR2 PRECAUTIONARY PER AMM 24-32-51-400-001-A. CKS OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1201097  SN OFF 3883 IPC REFERENCE 24-31-00 RECTIFIER TRAN OFF 31-2431-9-0002 3883 ON 31-2431-9-0002 4379.
